Repositorio de producción científica de la Universidad de Sevilla

An overview on the Prus-Szczepanik condition

 

Advanced Search
 
Opened Access An overview on the Prus-Szczepanik condition
Cites

Show item statistics
Icon
Export to
Author: Hernández Linares, Carlos Alberto
Llorens Fuster, Enrique
Mazcuñán Navarro, Eva María
Muñiz Pérez, Omar
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2014-12
Published in: Fixed Point Theory and Applications, 2014, 1-14.
Document type: Article
Abstract: In 2005 Prus and Sczcepanik introduced a large class of Banach spaces with the fixed point property for nonexpansive mappings. We say that this class satisfies the PSz condition. Checking that a given Banach space belongs to this class is not an easy task. Here we study the relationship between the PSz condition and other well-known geometrical properties of Banach spaces, and we give easier sufficient conditions for a Banach space to satisfy it.
Cite: Hernández Linares, C.A., Llorens Fuster, E., Mazcuñán Navarro, E.M. y Muñiz Pérez, O. (2014). An overview on the Prus-Szczepanik condition. Fixed Point Theory and Applications, 2014, 1-14.
Size: 287.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/42611

DOI: 10.1186/1687-1812-2014-37

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)